# SDR AWXA9800127

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEW SPOTS CORROSION AFT OF L2 DOOR AREA NR 5066917 CORROSION REMOVAL BEYOND LIMITS.  FABRICATED ANGLE DOUBLER AS PER ER 32-53-17-05.
